Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 76, Number 258

All articles in this issue are freely accessible.

On the finite element method for elliptic problems with degenerate and singular coefficients
Daniel Arroyo, Alexei Bespalov and Norbert Heuer.
Math. Comp. 76 (2007), 509-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291826
Analysis of finite element approximations of a phase field model for two-phase fluids
Xiaobing Feng, Yinnian He and Chun Liu.
Math. Comp. 76 (2007), 539-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291827
A locally divergence-free nonconforming finite element method for the time-harmonic Maxwell equations
Susanne C. Brenner, Fengyan Li and Li-yeng Sung.
Math. Comp. 76 (2007), 573-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291828
Analysis of a finite PML approximation for the three dimensional time-harmonic Maxwell and acoustic scattering problems
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 76 (2007), 597-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291829
An optimal adaptive wavelet method without coarsening of the iterands
Tsogtgerel Gantumur, Helmut Harbrecht and Rob Stevenson.
Math. Comp. 76 (2007), 615-629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291830
Maximum norm error analysis of a 2d singularly perturbed semilinear reaction-diffusion problem
Natalia Kopteva.
Math. Comp. 76 (2007), 631-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291831
Back and forth error compensation and correction methods for semi-lagrangian schemes with application to level set interface computations
Todd F. Dupont and Yingjie Liu.
Math. Comp. 76 (2007), 647-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291832
A priori estimates of smoothness of solutions to difference Bellman equations with linear and quasi-linear operators
N. V. Krylov.
Math. Comp. 76 (2007), 669-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291833
Convergent difference schemes for the Hunter–Saxton equation
H. Holden, K. H. Karlsen and N. H. Risebro.
Math. Comp. 76 (2007), 699-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291834
Tractability of quasilinear problems II: Second-order elliptic problems
A. G. Werschulz and H. Wozniakowski.
Math. Comp. 76 (2007), 745-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291835
Discretisation of an infinite delay equation
T. Sengadir.
Math. Comp. 76 (2007), 777-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291836
Anti-Szego quadrature rules
Sun-Mi Kim and Lothar Reichel.
Math. Comp. 76 (2007), 795-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291837
The 192 solutions of the Heun equation
Robert S. Maier.
Math. Comp. 76 (2007), 811-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291838
An unconditionally convergent method for computing zeros of splines and polynomials
Knut Mørken and Martin Reimers.
Math. Comp. 76 (2007), 845-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291839
Two chain rules for divided differences and Faà di Bruno’s formula
Michael S. Floater and Tom Lyche.
Math. Comp. 76 (2007), 867-877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291840
Transitory minimal solutions of hypergeometric recursions and pseudoconvergence of associated continued fractions
Alfredo Deaño and Javier Segura.
Math. Comp. 76 (2007), 879-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291841
On interpolatory divergence-free wavelets
Kai Bittner and Karsten Urban.
Math. Comp. 76 (2007), 903-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291842
Univariate splines: Equivalence of moduli of smoothness and applications
Kirill A. Kopotun.
Math. Comp. 76 (2007), 931-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291843
On mixed and componentwise condition numbers for Moore–Penrose inverse and linear least squares problems
Felipe Cucker, Huaian Diao and Yimin Wei.
Math. Comp. 76 (2007), 947-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291844
The power of standard information for multivariate approximation in the randomized setting
G. W. Wasilkowski and H. Wozniakowski.
Math. Comp. 76 (2007), 965-988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291845
Good lattice rules based on the general weighted star discrepancy
Vasile Sinescu and Stephen Joe.
Math. Comp. 76 (2007), 989-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291846
Heuristics for class numbers and lambda invariants
James S. Kraft and Lawrence C. Washington.
Math. Comp. 76 (2007), 1005-1023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291847
On the smallest value of the maximal modulus of an algebraic integer
Georges Rhin and Qiang Wu.
Math. Comp. 76 (2007), 1025-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291848
Quaternionic Manin symbols, Brandt matrices, and Hilbert modular forms
Lassina Dembélé.
Math. Comp. 76 (2007), 1039-1057
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291849
Computation of the $p$-part of the ideal class group of certain real abelian fields
Hiroki Sumida-Takahashi.
Math. Comp. 76 (2007), 1059-1071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291850
Computing the Wedderburn decomposition of group algebras by the Brauer–Witt theorem
Gabriela Olteanu.
Math. Comp. 76 (2007), 1073-1087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2291851

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Practical Fourier analysis for multigrid methods, by Roman Wienands and Wolfgang Joppich.
Reviewer: Justin W. L. Wan
Math. Comp. 76 (2007), 1089-1091
Review information
Full-text PDF Free Access